# SDR FDEA2019101462611

- Difficulty date: September 16, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N300150
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB HAS UPPER SURFACE DELAMINATION IN AREA JUST ADJACENT TO THE FUSELAGE,  RT HORIZONTAL STABILIZER UPPER INBOARD FIXED LE PANEL MPN.185N3001-50 REPAIRED IAW EA F-5510-T0349726.
